# SDR 95UAL747023

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Engine: Pwa PW4056
- System (JASC): 7120 · Engine Mount Section
- Part: Aft Lower Mount
- Part number: 310U40317
- Condition: Rusted
- Location: Engine
- Part time: 22,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, THE AFT LOWER ENGINE MOUNT WAS FOUND COVERED WITH RUST.  MOUNT REMOVED FROM ENGINE, REPLACED MOUNT.  RUST WAS CAUSED BY THE LOSS OF THE PROTECTIVE COATING.  MOUNT CLEANED WITH MILD STODDARD SOLVENT WHICH REMOVED MAJORITY OF THE SURFACE RUST.  REMAINING RUST IS MAX OF 0.003 INCH DEEP AROUND BUSHING AREA AT BOTH ENDS.  REMOVED REMAINING RUST WITH LOW PRESSURE GLASS BEAD BLAST AND REAPPLIED PROTECTIVE COATING.
